# SDR AALA971147

- Difficulty date: June 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1759
- Make and model: Doug MD-11
- Aircraft serial: 48481
- System (JASC): 2397 · Communications System Wiring
- Part: Wire
- Condition: Failed
- Location: Pax Seats
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

JFK - FLT 78 - EN ROUTE DFW-JFK - LOUD NOISE ASSOCIATED WITH A VISUAL SPARKING AT SEAT 4HJ.  LANDED JFK WITHOUT FURTHER INCIDENT.  REPAIRED WIRE FOR SEAT VIDEO AT FORWARD OF SEAT 4HJ.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
